MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.7285-26

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2026

Refeeding Syndrome Induced by Fursultiamine Infusion in Wernicke Encephalopathy: A Case Report.

Ishikawa Shotaro, Ota Satoshi, Nakazaki Natsuko, Nagai Yoshio, Ikehara Takashi

СтатьяПеревод в очереди

Аннотация

Wernicke encephalopathy is caused by thiamine deficiency, and treatment with high-dose thiamine is recommended for its management. We herein report the case of an older adult woman who developed refeeding syndrome after receiving intravenous fursultiamine. Although the patient's oral food intake was restricted to prevent refeeding syndrome, the total caloric load, including glucose contained in fursultiamine, exceeded the recommended amount. This case demonstrates that the caloric contribution of glucose present in fursultiamine should not be overlooked when treating Wernicke encephalopathy with high-dose parenteral fursultiamine.

Для цитирования: Ishikawa Shotaro, Ota Satoshi, Nakazaki Natsuko, Nagai Yoshio, Ikehara Takashi. Refeeding Syndrome Induced by Fursultiamine Infusion in Wernicke Encephalopathy: A Case Report.. Internal medicine (Tokyo, Japan). 2026. DOI: 10.2169/internalmedicine.7285-26.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.